The Theory of Stable Metrics
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 357
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_3-4_a10,
author = {M. M. Choban},
title = {The {Theory} of {Stable} {Metrics}},
journal = {Mathematica balkanica},
pages = {357},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a10/}
}
M. M. Choban. The Theory of Stable Metrics. Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 357. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a10/